# SDR 98ZZZX948

- Difficulty date: January 7, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1140H
- Make and model: Bolkms BK117A3
- Aircraft serial: 7078
- System (JASC): 8000 · Engine Starting System
- Part: Switch
- Part number: 151PS01A6A
- Condition: Intermittent
- Location: Start System
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SWITCH ONLY MAKING CONTACT INTERMITTENTLY.  DEFECTIVE UPON INSTALLATION.  REMOVED AND REPLACED.
